Discrete time approximation of decoupled Forward-Backward SDE with jumps

By Bruno Bouchard, Romuald Elie. 2008

183 citations recorded by the source corpus.

We study a discrete-time approximation for solutions of systems of decoupled Forward–Backward Stochastic Differential Equations (FBSDEs) with jumps. Assuming that the coefficients are Lipschitz-continuous, we prove the convergence of the scheme when the number of time steps n goes to infinity. The rate of convergence is at least n−1/2+e, for any e>0. When the jump coefficient of the first variation process of the forward component satisfies a non-degeneracy condition which ensures its inversibility, we achieve the optimal convergence rate n−1/2. The proof is based on a generalization of a remarkable result on the path-regularity of the solution of the backward equation derived by Zhang [J. Zhang, A numerical scheme for BSDEs, Annals of Applied Probability 14 (1) (2004) 459–488] in the no-jump case.

Subfields: Finance, Management Science and Operations Research, Statistics and Probability

View Paper: https://www.semanticscholar.org/paper/e16220f7a75e2937e6ab2bbdd0405ec5c45980f9

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Finance

  1. D. Crisan
  2. Jean-François Chassagneux
  3. K. Manolarakis
  4. Bruno Bouchard
  5. Jessica Steiner
  6. Christian Bender
  7. Nizar Touzi
  8. Arnulf Jentzen

In Management Science and Operations Research

  1. D. Crisan
  2. Jean-François Chassagneux
  3. Nizar Touzi
  4. Christian Bender
  5. Jessica Steiner
  6. K. Manolarakis
  7. Bruno Bouchard
  8. Marcel Nutz

In Statistics and Probability

  1. D. Crisan
  2. Christian Bender
  3. Jean-François Chassagneux
  4. Jessica Steiner
  5. Bruno Bouchard
  6. K. Manolarakis
  7. Nizar Touzi
  8. Arnulf Jentzen

Citations in the corpus